# SDR ASAA2019032328737

- Difficulty date: March 23, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 12,263 hours, 4,002 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING AFTER START CHECKLIST FLOW, THE "MACH TRIM FAIL" LIGHT ILLUMINATING DURING MASTER CAUTION RECALL. GROUNDED - YES. CYCLED POWER PER AMM 20-60-99 ALL OPS RESTORED. ACCOMPLISHED DFCS BITE SHOWS NO FAULTS MACH TRIM SYS TEST PASSES, BOTH CHANNELS PER FIM 22-11 TASK 801.
